Epilepsy Foundation

Information

Lamictal Users

Members: 295
Latest Activity: yesterday

Discussion Forum

Lamictal and Birth Control

Started by Emilia Pollauf. Last reply by Emilia Pollauf yesterday. 2 Replies

Ladies, just wondering what methods of birth control you are using? My neuro says nothing with hormones because the Lamictal interacts with the hormones and vice versa, leaving both less effective.…Continue

Has anyone one experienced this side effect on lamictal?

Started by 1cooldude. Last reply by Sean Jul 22. 25 Replies

My friend has come to notice at times I can't seem to register the information. My friend said that it seems like I don't take the info unless I hear it the info in the way I would like to hear it. I…Continue

Anyone with the same symptoms as me?

Started by Sudden. Last reply by Tae Yeon Kim Jun 26. 8 Replies

never fall over / to the groundremain sitting up / standing upget confusedproblem talking - can only say certain wordscan think pretty normal during episodespelling problemsfeeling I am going to die…Continue

Memory Loss

Started by Dagan Lynch. Last reply by Pat Bruce Jun 26. 118 Replies

Has anyone had memory loss from lamictal use?  After the seizures I find it hard to remember events in my life.  But I am not sure if it is from the seizures or the drug as I have been taking the…Continue

Comment Wall

Comment

You need to be a member of Lamictal Users to add comments!

Comment by Jennifer on July 21, 2014 at 11:37pm

I had my EEG today. I can't wait to see what the doctor says. My goal less seizures!!! YAAA

Comment by Jennifer on July 17, 2014 at 3:54pm

Well I can tell you I have been on the tegretol (Carbamazepine) since I was 21 years old and the only side affects I have with that one are being a little more tired and more migranes. But I don't have grandmal seizures every day like I used to.

Comment by Sudden on July 17, 2014 at 4:28am

My tight pressure in my chest is not really painful, it's very mild, so I will continue on my meds for now. One thing is for sure it has not changed by taking my new meds carbamazepine.

Comment by Jennifer on July 17, 2014 at 4:04am

I think even though I'm off of the lamictal and I'm still on the Topamax I'm still having the chest problems. I think I'm going to give it a few days to see. Its so frustrating.  

Comment by Jennifer on July 16, 2014 at 9:37pm

Sudden I guess it all depends on how it affects you and if you can take the pain. And also if its helping your seizures because if its not get off of it. Its not worth having all those side affects just to see if you will lose seizures. If your in pain all the time, is that worth it to you? You have to ask yourself questions like that? I hope you understand me

Comment by Jennifer on July 16, 2014 at 9:33pm

Thank you Gary and sudden. You are very sweet. I have had very tight pain in my chest to where I thought I was having a heart problem but knew it was the med. I was in the ER for 12 hours on sunday just so they could tell me what I already knew. Also I have had a very rapid heart beat and these problems with my chest have been a 24/7 problem not just a once in a while thing. So I knew then I had to take my self off of it because it hurts to much. So Wednesday morning I took my last pill from what the doctor told me to do. He put me on Topomax for migranes and I know its a seizure med to so we will see how that goes.

Comment by GaryRainwater on July 16, 2014 at 12:06pm

Jennifer     stay here with us. You DO have Epilepsy experiences---you probably know something from your past that might help others.

Comment by Sudden on July 16, 2014 at 11:18am

Why don't you stay in this group Jennifer, your experience is valuable and you are helpful and important. I also feel my chest hurts a bit, more a constant pressure on my top left side. Not especially painful. What was your symptom exactly?

Comment by Jennifer on July 16, 2014 at 3:06am

Well I'm sorry to say it but I had to get off the lamictal. Tomorrow is my last day. My chest was hurt to much and heart was to fast all the time. I do no know no if I should be a part of this group now just because of its about lamictal users and I wont be anymore. Its up to all of you?

Comment by Sudden on July 12, 2014 at 6:56am

I have noticed that these "dizzy" / confused turns frequently happen when I get up and leave the computer after many hours of computer work. But these are also when I often feel a seizure starting so it cannot simply be due to being unfit due to lack of exercise really.

I can feel the same symptoms of a seizure starting just buy turning my head away quickly from the computer screen or so on.

I can't tell what is perhaps a pain less symptoms of a migraine or what is symptoms of a start of a seizure. They all are similar to me so I can't tell what is what :(

When I get the flashing lights in my vision on the right hand side, that is usually a sign that a mild seizure could be happening, but I have for the past 6-8 months noticed that by shutting my eyes and blocking them with my hands, and sitting down, breathing slowly and waiting for it to pass, I have managed to avoid it developing into a seizure. So naturally I always use this technique when I feel the symptoms, so I can't tell if not having a seizure for a couple of months is down to the Carbamazepine I am not taking with the Lamictal or down to blocking my eyes shut. :-(

 

Members (295)

 
 
 

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

July 2014
SMTWTFS
12345
6789101112
13141516171819
20212223242526
2728293031
       

© 2014   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service